# SDR DALA2020011400244

- Difficulty date: January 14, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 76,472 hours, 57,667 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Failed
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE OFF FORWARD LAV DETECTOR ALARM SOUNDED WITH SMOKE INDICATION IN LAV. INSPECTED ALL LAVATORY COMPONENTS. FOUND LAV WATER HEATER TO BE SOURCE OF SMOKE/SMELL. C/W NO GO ODI PREVENTION 2127 AND WC 2120 -2367. R&R'D F/C LAV SINK WATER HEATER PER MD 88 AMM 38-11-05. LEAK & OPS CK GOOD. PER THE ODI INSPECTED WIRING FOR F/C LAV LIGHTING WARNING SIGNS AND WATER HEATER ALL CK'S GOOD. REINSTALLED ALL PNLS. A/C OK FOR SVC. (LP6470042)
